# SDR FDEA201209263443

- Difficulty date: September 26, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29335
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FIXED L/E AT XOS 612 INBD REFUELING PANEL CUTOUT FWD CORNER, FOUND CRACKED.SRM 51-31-01 REVISION 50.  NEW DOUBLER FABRICATED AS PER DRAWING ARB2933 REVISION AJ AND INSTALLED AS PER SRM 51-31-01 REVISION 50.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
